Research

Incomplete self-similar blow-up in a semilinear fourth-order reaction-diffusion equation


Reference:

Galaktionov, V. A., 2010. Incomplete self-similar blow-up in a semilinear fourth-order reaction-diffusion equation. Studies in Applied Mathematics, 124 (4), pp. 347-381.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Related URLs:

Details

Item Type Articles
CreatorsGalaktionov, V. A.
DOI10.1111/j.1467-9590.2009.00474.x
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=77954016890&partnerID=8YFLogxKUNSPECIFIED
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code19087

Export

Actions (login required)

View Item